If someone would be so kind to help...
I was just wondering about the effects of sodium chloride, sodium bicarbonate, and glucose on the human brain.
I was wondering what the "toxic limits", so to speak, would be- and if the effects of large amounts of these chemicals were easily reversed. How long would it take for these chemicals to actually seep into the brain? Or does that even happen?
I know that the effects of glucose can be pretty quick, as my mother is a diabetic- but these effects can be reversed quickly as well. But what happens to the brain when much higher levels of glucose are introduced?
MSDS sheets were of no help, as they make all chemicals sound dangerous and are not really meant to be used in a medical capacity.
(Honestly most interested in what happens to the brain, not so much with what happens to the rest of the body unless it's in direct relation.. Just in case anyone thought I was posting in the wrong area)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.